Skip to Content

Can Loratadine Pseudoephedrine sulfate cause rapid heart beat and sleeplessness?

Responses (1)

doxipups 1 Jan 2010

Pseudoephedrine can certainly cause many different side effects depending on your conditions and medication interactions. I would suggest also checking the drug interactions checker. I was taking some cold medicine with similar ingredient and would up in the ER a few days later with hypocalcemic symptoms, which I am very familiar with and know the dangers of. They were completely caused by the pseudoephedrine and I was nearly out of my mind with numbness of my face and extremities, along with the confusion, tingling sensations in hands and feet, and not sleeping for 2 days.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Zithromax?

Posted 15 Oct 2009 1 answer

Lexapro withdrawal & nasal congestion?

Posted 16 Jan 2011 1 answer

Dexbrompheniramine - can 6mg make you drowsy?

Posted 22 Sep 2012 1 answer